# SDR DALA2023071905840

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 51,864 hours, 25,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 ON S/C FOUND EMERG EXIT LIGHTS- EXIT SIGN AT L1 AND CEILING LIGHT ABOVE ROW 1A INOP. CORRECTIVE ACTION: RESECURED TERMINAL AT CEILING LIGHT ABOVE ROW 1 AND REPLACED FUSE F4 ON POWER SUPPLY M730, ALL EMERG. LIGHTS CK OK. REF. B757 AMM 33-51 (4834347)
